# SDR AWXA200600095

- Difficulty date: December 9, 2005
- Submitted: January 17, 2006
- Operation: Air carrier
- Aircraft: N323AW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23684
- Aircraft time: 54,708 hours, 32,805 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545871523
- Part serial: 216
- Condition: Cracked
- Location: Bs 294
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C16 CHECK DISCOVERED, THE R1 DOOR LOWER HINGE CUTOUT, LOWER RADIUS, CRACKED, .25 INCHES AT BS 294 AND STRINGER 13R.  MAINTENANCE CUTOUT DAMAGED AREA AT THE R1 DOOR HINGE CUTOUT RADIUS IAW AMERICA WEST AIRLINES ENGINEERING NR 03-5240-05349-RC1.  FABRICATED DOUBLER IAW AWA ER NR 03-5240-05349-RC1.  INSTALLED FABRICATED REPAIR PARTS AT THE R1 DOOR LOWER HINGE CUTOUT, LOWER RADIUS AT BS 294 AND STRINGER 13R IAW AWA ER 03-5240-05349-RC1.
